# SDR NACA2021060200001

- Difficulty date: June 2, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 104,249 hours, 18,106 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132109
- Part serial: 8693
- Condition: Intermittent
- Location: Wx Radar Sys
- Part time: 570 hours, 209 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: WEATHER RADAR INTERMITTENT. CORRECTIVE ACTION: RESET UNIT, OPS CHECK GOOD. NO FAULTS PER AMM 34-43-00. ETOPS SS
